MathSciNet Relay Station
MathSciNet bibliographic data
MR1393089 35H05 (22E30 35B27 43A80 47N20)
Batty, Charles J. K.; Bratteli, Ola; Jørgensen, Palle E. T.; Robinson, Derek W. Asymptotics of periodic subelliptic operators. J. Geom. Anal. 5 (1995), no. 4, 427–443.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement